A decomposition of a set definable in an o-minimal structure into perfectly situated sets

Tom 79 / 2002

Wies/law Paw/lucki Annales Polonici Mathematici 79 (2002), 171-184 MSC: Primary 14P10; Secondary 32B20, 51M15, 51M20. DOI: 10.4064/ap79-2-7


A definable subset of a Euclidean space $X$ is called perfectly situated if it can be represented in some linear system of coordinates as a finite union of (graphs of) definable ${\cal C}^1$-maps with bounded derivatives. Two subsets of $X$ are called simply separated if they satisfy the Łojasiewicz inequality with exponent 1. We show that every closed definable subset of $X$ of dimension $k$ can be decomposed into a finite family of closed definable subsets each of which is perfectly situated and such that any two different sets of the decomposition are simply separated and their intersection is of dimension $< k$.


  • Wies/law Paw/luckiInstitute of Mathematics
    Jagiellonian University
    30-059 Kraków, Poland

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek